# SDR HEEA072116

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 440 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: M991380
- Condition: Worn
- Location: T/R Driveshaft
- Part time: 440 hours
- Component: T/R Driveshaft, 407040302107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE:  DMR# 71506402.  LABOR CREDIT ACCOMPLISHED ON J0147760-WA (INVOICE AND DMR NO. 686974).
